# SDR AK02003F00003

- Difficulty date: August 29, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N378SP
- Make and model: Cessna U206G
- Aircraft serial: U20606322
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4520133
- Condition: Inoperative
- Location: Elt
- Part time: 100 hours
- Component: Elt
- Component part number: 4535000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE ELT UNIT, THE ELT BATTERY PACK WAS INSPECTED FOR CORROSION IAW FAR 91.207 PARA (D).  VOLTAGE WAS PRESENT AT THE POWER SUPPLY PLUG PRIOR TO DISCONNECTING.  THE BATTERY POWER SUPPLY ELECTRICAL PLUG WAS DISCONNECTED AND INSPECTED OK, NO CORROSION.  THE BATTERY POSITIVE TERMINAL WAS CHECKED WITH A VOLTMETER, VOLTAGE WAS NOT PRESENT AT THE CONNECTION PLUG POWER TERMINAL END.  THE BATTERY PACK POWER AND GROUND ARE ROUTED THROUGH A CIRCUIT BOARD GLUED INSIDE OF THE HOUSING.  ONE OF TWO FUSES SOLDERED ON THE BOARD TESTED (OPEN), CAUSE UNKNOWN.
